Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Coherence for categories with associativity, commutativity and distributivity


Author: Miguel L. Laplaza
Journal: Bull. Amer. Math. Soc. 78 (1972), 220-222
MSC (1970): Primary 18D99; Secondary 18D10
DOI: https://doi.org/10.1090/S0002-9904-1972-12925-2
MathSciNet review: 0296132
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Bénabou, Structures algébriques dans les catégories, Cahiers Topologie Géom. Différentielle, 10 (1968), 1-126. MR 39 #5650. MR 244335
  • 2. D. B. A. Epstein, Functors between tensored categories, Invent. Math. 1 (1966), 221-228. MR 35 #4276. MR 213412
  • 3. G. M. Kelly, On Mac Lane's conditions for coherence of natural associativities, commutativities, etc., J. Algebra 1 (1964), 397-402. MR 32 # 132. MR 182649
  • 4. G. M. Kelly and S. Mac Lane, Coherence in closed categories, J. Pure Appl. Algebra 1 (1971), 97-140. MR 283045
  • 5. S. Mac Lane, Natural associativity and commutativity, Rice Univ. Studies 49 (1963), no. 4, 28-46. MR 30 #1160. MR 170925
  • 6. S. Mac Lane, Coherence and canonical maps, Sympos. Mathematica 4 (1970), 231-241. MR 282791

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 18D99, 18D10

Retrieve articles in all journals with MSC (1970): 18D99, 18D10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12925-2

American Mathematical Society